MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 CORE UNIT; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 CORE UNIT; CLINICAL CHEMISTRY ANALYZER
Model Number COBAS 8000 CORE
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for three patient samples tested with roche diagnostics elecsys anti-tg on a cobas 8000 core unit.No incorrect results were reported outside of the laboratory.The first sample initially resulted in an anti-tg value of 196 iu/ml.This sample was repeated twice on a second analyzer, resulting in values of 327 iu/ml and 197 iu/ml.The second sample initially resulted in an anti-tg value of 25 iu/ml.The sample was repeated twice on a second analyzer, resulting in values of 73 iu/ml and 26 iu/ml.The third sample initially resulted in an anti-tg value of 55 iu/ml.The sample was repeated on a second analyzer, resulting in a value of 14 iu/ml.The sample was repeated again on the complained analyzer, resulting in a value of 14 iu/ml.The anti-tg reagent lot number was 63019101, with an expiration date of 30-jun-2023.
 
Additional Manufacturer Narrative
Na.
 
Additional Manufacturer Narrative
Calibration and qc were acceptable.Based on the calibration and qc results, a general reagent issue can be excluded.The alarm trace data, calibration and qc data, sample data, and images of patient samples suggest an issue with overall sample quality.Based on the information provided, the investigation determined the event was consistent with a pre-analytical handling issue.

Brand Name
COBAS 8000 CORE UNIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15789599
Report Number1823260-2022-03606
Device Sequence Number12113003
Product Code JJE
UDI-Device Identifier04015630928330
UDI-Public04015630928330
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCOBAS 8000 CORE
Device Catalogue Number05641446001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2022
Supplement Date Received by Manufacturer02/13/2023
Initial Report FDA Received Date11/14/2022
Supplement Report FDA Received Date02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR
Patient SexFemale